# SDR UIEA2019090305433

- Difficulty date: September 2, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,606 hours, 19,504 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Relay
- Part number: TD17822001
- Condition: Failed
- Location: Anit-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG ANTI ICE EICAS MSG. COMPLIED W/ PROCEDURE, MESSAGE REMAINS. REMOVED AND REPLACED RT ENG ANTI ICE VALVE PER AMM 30-21-03. NO HELP, FURTHER TROUBLESHOOTING REQUIRED. OFF PART (PN: 2790583-108, SN: 4104F) LP 846183 - M5: REMOVED AND REPLACED K649 RELAY REF WDM 30-21-01. RAN ENGINE TAI, OPS CHECK GOOD.
